• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2018, Volume: 11, Issue: 30, Pages: 1-9

Original Article

A Reliable Algorithm for Multi-Dimensional Mobile/ Immobile Advection-Dispersion Equation with Variable Order Fractional


Objectives: Presented a modified treatment of initial boundary value problems for multi-dimensional mobile/immobile advection-dispersion equation with variable order fractional (MDMADEVF). Methods: we applied mixed initial and boundary conditions together using variational iteration method (VIM) to get a new initial solution at every iteration. Findings: The simulation results show the proposed system accurate and the utilized algorithm simple and easy to implement. Application: numerical examples were provided to show that variational iteration method was computationally efficient. The results were presented in tables and figures using the MathCAD 12 and Matlab software package when it is needed.

Keywords: Caputo Derivatives, Fractional Mobile / Immobile Advection-Dispersion Model


Subscribe now for latest articles and news.